# SDR SWIA201436083

- Difficulty date: January 19, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N986CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7174
- Aircraft time: 39,912 hours, 35,950 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER SELECTING GEAR UP, RECEIVE ANTI-SKID INBD & PARK BRAKE SOV CAUTION MESSAGES, & LG DID NOT RETRACT.  RAN QRH PROCEDURE & GEAR RETRACTED AFTER A DELAY.  FLT 6415 REPLACED LG CONTROL HANDLE IAW AMM.  C/W LG RETRACTION, EXTENSION & FREEFALL.  OPERATIONS CHECKED GOOD IAW AMM PN 7-45502-5.
